skin-hair-icon
My face become darker
I used cosmolite cream (steroid) before 3 years ago.my face become dark..I visited to many dermatologist but my problem did not resolved..I can't use face wash,scrub on my face becz my face become very sensitive..what should I do..I am very frustrated.. I am not able to do facial,massage on my face..pls help mee..pls guide mee.
166 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Payal Khandelwal
Ayurveda 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Start taking mahamanjishthadi kadha 3 tspn three times  a day by mixing in one cup water. And Arogyavardhini tablet 1-1-1after meals. You can take both medicines together.   This will reduce sensitivity of skin. Also apply only Ayurvedic herbal packs on skin. It will help u get your glow back without doing harm.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.